# SDR 05FDEA01948

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 870 BULKHEAD HAS CORROSION ON FWD AND AFT SIDE AT WIRE CONNECTOR ATTACH PLATE, LBL 42.  REMOVED CORROSION, FABRICATRED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS PER SRM 53-10-1, 51-30-2 AND 53-10-9.
